MAUDE Adverse Event Report: LimaCorporate S.p.A Stem Positioner; Stem Positioner - Master SL & Minima S

LimaCorporate S.p.A Stem Positioner; Stem Positioner - Master SL & Minima S
Model Number 9045.03.300
Medical Device Problem Codes Mechanical Problem (1384); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Malfunction

Brand Name
Stem Positioner
Common Device Name
Stem Positioner - Master SL & Minima S
Manufacturer (Section D)
LimaCorporate S.p.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key50913949
Report Number3008021110-2026-00394
Device Sequence Number5999020
Product Code LZO
UDI-Device Identifier08033390084543
UDI-Public08033390084543
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K140975
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9045.03.300
Device Catalogue Number9045.03.300
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/28/2026
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown